# SDR FDEA200812175188

- Difficulty date: December 17, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N453FE
- Make and model: Airbus A310-222
- Aircraft serial: 267
- Aircraft time: 32,531 hours, 15,512 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 224TS05Y
- Part serial: 268
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O LANDING GEAR WOULD NOT RETRACT.  THIS WAS CONFIRMED ON OVHD PANEL AS WELL. INTERROGATED MTP AND GOT 28V GEAR PWR SUPPLY 1 LOSS.  INTERROGATED MTP AND GOT 28V GEAR POWER SUPPLY 1 LOSS LOGGED AND LIKEWISE FOUND RELAYS & RETRACT CONTROL C/B OF MLG PROX DETECTOR POPPED OUT.  FOLLOWED T/S PER TSM 32-30-00 FIG 109 AND RESET SAID C/B, NO POPPING OUT AND UNABLE TO DUPLICATE THIS TIME.  PERFORMED NORMAL EXTENSION AND RETRACTION ADJ/TEST USING MLG SAFETY RELAY SIMULATOR TEST SET AND DUPLICATED POPPING OF C/B IN FLIGHT CONFIGURATION.  FURTHER T/S FOUND MLG CONTROL MODULE DEFECTIVE. R & R MLG CONTROL MODULE PER MM32-31-11.  PERFORMED OPS TEST PER MM 32-31-00-5,  SATISFACTORYAND NO C/B POPPING OUT NOTICED ON BOTH SYSTEM 1 & 2.
